# SDR FDEA202307131207

- Difficulty date: July 13, 2023
- Submitted: July 13, 2023
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 76,363 hours, 18,402 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: ARB19243
- Condition: Unknown
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADDITIONAL WORK REQUIRED - LEFT HAND NUMBLER 8 SLAT INNER RIB AT STATION XOS 1010.495   FASTENER HOLE FOUND ELINGATED AFTER LOWER SKIN REMOVAL.  LEFT WING NUMBER 8 SLAT STATION XOS 1010.403 INNER RIB WITH ELONGATED HOLE   CARRIED OUT REPAIR AS PER EA # 1-5750-T0375297 PART 1 TITLE: WING - FLIGHT SURFACES -   LHW # 8 SLAT - RIBS FABRICATION / REPLACEMENT AND 26 EA PLUGGED FASTENER HOLES C / T   LOWER SKIN. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100
